Nagoya Mathematical Journal

Functions meromorphic on some Riemann surfaces

Shigeo Segawa

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 70 (1978), 41-45.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118785527

Mathematical Reviews number (MathSciNet)
MR0498930

Zentralblatt MATH identifier
0394.30039

Subjects
Primary: 30D40: Cluster sets, prime ends, boundary behavior
Secondary: 30F20: Classification theory of Riemann surfaces

Citation

Segawa, Shigeo. Functions meromorphic on some Riemann surfaces. Nagoya Math. J. 70 (1978), 41--45. https://projecteuclid.org/euclid.nmj/1118785527


Export citation

References

  • [1] S. Segawa Onglobal cluster sets for functions meromorphic on some Riemann surfaces, Nagoya Math. J.,70 (1978), 1-6.
  • [2] S. Stolow Lecon sur les principes topologiques dela theorie desfonctions analy- tiques, Gauthier-Villars (1956).
  • [3] S. Stolow Sur la theorie topologique des recouvrements Riemanniens, Ann. Acad. Sci. Fenn. A.L 250/35 (1958). Department of Mathematics Daido Inst. of Technology Daido, Minami, Nagoya 457 Japan Theauthor would like to mention hisindebtness tothereferee who pointed out an important spot in this theorem.